# SDR WRLA2009190A

- Difficulty date: July 9, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48532
- Aircraft time: 64,647 hours, 11,360 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT TPE, MAINTENANCE DISCOVERED TWO DISBOND AREAS ON THE RT INBOARD FLAP VANE LOWER SKIN MEASURING 21 X 15 INCHES BETWEEN XIFH 190.8 AND 205.8 AND 39 X 12 INCHES BETWEEN XIFH 216.8 AND 255.8.  REFERENCE EGAT NRC NR U07004.  REPAIRED DISBONDED AREAS PER EGAT EI NR W2009A57B-696.
